# SDR SIMA20201112002

- Difficulty date: November 12, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000504
- Aircraft time: 13,548 hours, 8,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL 4 EMERGENCY LIGHT POWER UNITS FAIL FUNCTIONAL CHECK WITH RUN TIME OF LESS THAN 15 MINUTES.  C/A COMPLETE: REMOVED AND REPLACED ALL 4 EMERGENCY LIGHT POWER SUPPLIES, REF EMB AMM 33-50-01.  OPERATIONAL CHECK BEING PERFORMED ON WP H7673 TASK CARD NUMBER 2735 TASK NR 7.
